# SDR SWAA2021051772122

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 870
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS870 RBL21 WL166.   REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT.  REWORKED AREA MAX. MATERIAL LOSS L=2.7;W=2.0;D=0.007. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP 4A(2)(A) FIG103. FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP 4A(2)(A) FIG103. LOCATED & DRILLED ACB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0.   INSTALLED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL 21 FROM BS 887 TO BS 947 WL 166 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-00-53-1A-1 STEP 4A(2)(A) FIG. 103 AND BOEING DRAWING #147A7501.
